MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO 2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO 2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that after procedure.Hemopro2 adaptor cord ripped.They went to remove evh hp2 extension cord from the adaptor cord and had some difficulty.When finally got it, the end of the adaptor cord ripped as well.There was no delay.There was no patient harm.
 
Additional Manufacturer Narrative
(b)(4).Updated sections: b4, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 04/17/2025.An investigation was conducted on 04/17/2025.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.The adaptor end that connects to the power supply was observed to be intact.The connector end that connects to the harvesting device was observed to be detached from the adaptor, exposing the inner contents of the adaptor.No other visual defects were observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "break" was confirmed.A manufacturing engineering evaluation was conducted.The complaint was confirmed.A visual evaluation was performed on june 30, 2025.During the evaluation it was observed that the tool connector piece had detached from the insulation jacket.After inspection of the adapter cable it was determined that the insulation jacket had been forcibly detached from the tool connector piece.This is supported by objective evidence of the torn wires and the jagged edges on the insulation jacket.Conclusion: the manufacturing engineering evaluation performed on june 30, 2025, determined the probable root cause of the reported failure mode "material integrity problem, break" was determined to be user error.The insulation jacket had been forcibly detached from the tool connector piece.This is supported by the presence of the torn wires and the jagged edges on the insulation jacket, which would take a significant amount of force.Based on the manufacturing engineering evaluation, the reported failure "break" was confirmed.The reported device is an oem device, therefore, a lot history review was not applicable.A lot number was not provided and the specific product lot number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.

Brand Name
HEMOPRO 2 ADAPTOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21961739
Report Number2242352-2025-0000518
Device Sequence Number21131568
Product Code GEI
UDI-Device Identifier00607567700918
UDI-Public(01)00607567700918
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4020
Device Catalogue NumberVH-4020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown